# SDR DL72L961281

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6556992553
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR FORWARD FRAME HAS A .5 CRACK EMANATING FROM THE LOWER INBOARD CORNER OF THE UPPER HINGE CUTOUT.  THIS DAMAGE IS ADDRESSED BY B727 SRM 52-40-2, FIGURE 4.  THERE IS AN EXISTING REPAIR LOCATED APPROXIMATELY 2 INCHES ABOVE THE UPPER HINGE CUTOUT.  THE EXISTING REPAIR EXTENDS TO THE UPPER FORWARD CORNER OF THE DOOR FRAME.
